# SDR COZA20150604051

- Difficulty date: June 1, 2015
- Submitted: June 5, 2015
- Operation: Air carrier
- Aircraft: N737KA
- Make and model: Boeing 737-7BX
- Aircraft serial: 30740
- Aircraft time: 27,986 hours, 16,835 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Sensor
- Part number: 3571275
- Condition: False Indication
- Location: Rt Overheat
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INTERMITTENT RT WING BODY OVERHEAT LIGHT.  BITE CHECK ON THE COMPARTMENT OVERHEAT DETECTION CONTROL UNIT SHOWED FAULT CODE 64.  LEAK CHECK PERFORMED ON PNEUMATIC DUCTS IN THE RIGHT WING, RIGHT PYLON AND ECS BAY WITH NO LEAKS FOUND.  USING THE FIM AND AN OVERHEAT DETECTION MODULE TEST BOX FOUND SENSING ELEMENT M1764 IN THE RT WING OTBD OF THE PYLON TO BE FAILING A VOLTAGE TEST.  REPLACED SENSING ELEMENT M1764 AND ALSO SENSING ELEMENT M1763.  SDR COZA20150604052 FOR REPLACEMENT OF THIS ELEMENT.  NO OVERHEAT LIGHT DURING SUBSEQUENT FLIGHT.
